Alert archive / California / Winter Storm Warnings in 2017

Winter Storm Warning 2, NWS Hanford, CA

January 2, 2017

NWS Hanford, CA issued this winter storm warning at Jan 2, 2017, 1:09 PM PST. It took effect at Jan 3, 2017, 4:00 PM PST. It was in force for 43 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 2, 2017, 1:09 PM PST (21:09 UTC)
In effect from
Jan 3, 2017, 4:00 PM PST
Expired
Jan 5, 2017, 10:30 AM PST
In force
43 hr
Issued by
NWS Hanford, CA

The text

As transmitted.

999 
WWUS46 KHNX 022109
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
109 PM PST MON JAN 2 2017

CAZ096-097-030600-
/O.NEW.KHNX.WS.W.0002.170104T0000Z-170106T0000Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
109 PM PST MON JAN 2 2017

...WINTER STORM WARNING IN EFFECT FROM 4 PM TUESDAY TO 4 PM PST
THURSDAY ABOVE 7000 FEET...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER STORM
WARNING ABOVE 7000 FEET FOR HEAVY SNOW...WHICH IS IN EFFECT FROM
4 PM TUESDAY TO 4 PM PST THURSDAY.

* LOCATIONS...SOUTHERN SIERRA NEVADA.

* ACCUMULATIONS...SNOW ACCUMULATION OF 2 TO 4 FEET.

* SNOW LEVELS...SNOW LEVELS START OUT AROUND 4000 FEET ON FRIDAY
  EVENING...RISING TO 7000 FEET WEDNESDAY AND CONTINUING THROUGH
  THURSDAY. 

* HAZARD TYPES...SNOW COVERED ROADS AND SLICK CONDITIONS. BLOWING
  SNOW.

* IMPACTS...THE HEAVY SNOW WILL MAKE MANY ROADS IMPASSABLE AND 
  MAY PRODUCE WIDESPREAD POWER OUTAGES DUE TO THE WEIGHT OF THE 
  SNOW ON TREE LIMBS AND POWER LINES. STRONG WINDS WILL LEAD TO 
  BLOWING SNOW...REDUCED VISIBILITY...AND ADDITIONAL POWER 
  OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

JDB
9 follow-up statements
064 
WWUS46 KHNX 022207 CCA
WSWHNX

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE HANFORD CA
207 PM PST MON JAN 2 2017

CAZ096-097-031015-
/O.COR.KHNX.WS.W.0002.170104T0000Z-170106T0000Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
207 PM PST MON JAN 2 2017

...WINTER STORM WARNING IN EFFECT FROM 4 PM TUESDAY TO 4 PM PST
THURSDAY ABOVE 7000 FEET...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER STORM
WARNING ABOVE 7000 FEET FOR HEAVY SNOW...WHICH IS IN EFFECT FROM
4 PM TUESDAY TO 4 PM PST THURSDAY.

* LOCATIONS...SOUTHERN SIERRA NEVADA.

* ACCUMULATIONS...SNOW ACCUMULATION OF 2 TO 4 FEET.

* SNOW LEVELS...SNOW LEVELS STARTING OUT AROUND 4500 FT ON
  TUESDAY EVENING...RISING TO 7000 FEET WEDNESDAY AND CONTINUING
  THROUGH THURSDAY.

* HAZARD TYPES...SNOW COVERED ROADS AND SLICK CONDITIONS. BLOWING
  SNOW.

* IMPACTS...THE HEAVY SNOW WILL MAKE MANY ROADS IMPASSABLE AND 
  MAY PRODUCE WIDESPREAD POWER OUTAGES DUE TO THE WEIGHT OF THE 
  SNOW ON TREE LIMBS AND POWER LINES. STRONG WINDS WILL LEAD TO 
  BLOWING SNOW...REDUCED VISIBILITY...AND ADDITIONAL POWER 
  OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

JDB
666 
WWUS46 KHNX 030952
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
152 AM PST TUE JAN 3 2017

CAZ096-097-031800-
/O.CON.KHNX.WS.W.0002.170104T0000Z-170106T0000Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
152 AM PST TUE JAN 3 2017

...WINTER STORM WARNING REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 PM PST THURSDAY ABOVE 7000 FEET...

* LOCATIONS...SOUTHERN SIERRA NEVADA.

* ACCUMULATIONS...SNOW ACCUMULATION OF MORE THAN 2 FEET.

* SNOW LEVELS...SNOW LEVELS STARTING OUT AROUND 4500 FT ON 
  TUESDAY EVENING...RISING TO 7000 FEET WEDNESDAY AND CONTINUING 
  THROUGH THURSDAY.

* HAZARD TYPES...SNOW COVERED ROADS AND SLICK CONDITIONS. 
  BLOWING SNOW.

* IMPACTS...THE HEAVY SNOW WILL MAKE MANY ROADS IMPASSABLE AND 
  MAY PRODUCE WIDESPREAD POWER OUTAGES DUE TO THE WEIGHT OF THE 
  SNOW ON TREE LIMBS AND POWER LINES. STRONG WINDS WILL LEAD TO 
  BLOWING SNOW...REDUCED VISIBILITY...AND ADDITIONAL POWER 
  OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$
DUDLEY
569 
WWUS46 KHNX 031753
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
953 AM PST TUE JAN 3 2017

CAZ096-097-040200-
/O.CON.KHNX.WS.W.0002.170104T0000Z-170106T0000Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
953 AM PST TUE JAN 3 2017

...WINTER STORM WARNING REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 PM PST THURSDAY ABOVE 7000 FEET...

* LOCATIONS...SOUTHERN SIERRA NEVADA.

* ACCUMULATIONS...SNOW ACCUMULATION OF MORE THAN 2 FEET.

* SNOW LEVELS...SNOW LEVELS STARTING OUT AROUND 4500 FT ON 
  TUESDAY EVENING...RISING TO 7000 FEET WEDNESDAY AND CONTINUING 
  THROUGH THURSDAY.

* HAZARD TYPES...SNOW COVERED ROADS AND SLICK CONDITIONS. 
  BLOWING SNOW.

* IMPACTS...THE HEAVY SNOW WILL MAKE MANY ROADS IMPASSABLE AND MAY
  PRODUCE WIDESPREAD POWER OUTAGES DUE TO THE WEIGHT OF THE SNOW
  ON TREE LIMBS AND POWER LINES. STRONG WINDS WILL LEAD TO BLOWING
  SNOW...REDUCED VISIBILITY...AND POSSIBLY ADDITIONAL POWER
  OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

BSO
357 
WWUS46 KHNX 040150
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
550 PM PST TUE JAN 3 2017

CAZ096-097-041100-
/O.CON.KHNX.WS.W.0002.000000T0000Z-170106T0000Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
550 PM PST TUE JAN 3 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY
ABOVE 7000 FEET...

* LOCATIONS...SOUTHERN SIERRA NEVADA.

* ACCUMULATIONS...SNOW ACCUMULATION OF MORE THAN 2 FEET.

* SNOW LEVELS...SNOW LEVELS STARTING OUT AROUND 4500 FEET ON 
  TUESDAY EVENING...RISING TO 7000 FEET WEDNESDAY AND CONTINUING 
  THROUGH THURSDAY.

* HAZARD TYPES...SNOW COVERED ROADS AND SLICK CONDITIONS. 
  BLOWING SNOW.

* IMPACTS...THE HEAVY SNOW WILL MAKE MANY ROADS IMPASSABLE AND 
  MAY PRODUCE WIDESPREAD POWER OUTAGES DUE TO THE WEIGHT OF THE 
  SNOW ON TREE LIMBS AND POWER LINES. STRONG WINDS WILL LEAD TO 
  BLOWING SNOW...REDUCED VISIBILITY...AND ADDITIONAL POWER 
  OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

MOLINA
405 
WWUS46 KHNX 041051
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
251 AM PST WED JAN 4 2017

CAZ096-097-041900-
/O.CON.KHNX.WS.W.0002.000000T0000Z-170106T0000Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
251 AM PST WED JAN 4 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY
ABOVE 7000 FEET...

* LOCATIONS...SOUTHERN SIERRA NEVADA.

* ACCUMULATIONS...SNOW ACCUMULATION OF 18 TO 24 INCHES.

* SNOW LEVELS...SNOW LEVELS RISING FROM 6500-7500 FEET TO 8000
  FEET LATER TODAY AND CONTINUING THROUGH THURSDAY. 

* HAZARD TYPES...SNOW COVERED SECONDARY ROADS AND SLICK
  CONDITIONS. BLOWING SNOW.

* IMPACTS...THE HEAVY SNOW WILL MAKE MANY ROADS IMPASSABLE. STRONG
  WINDS WILL LEAD TO BLOWING SNOW...AND REDUCED VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

DUDLEY
475 
WWUS46 KHNX 041857
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1057 AM PST WED JAN 4 2017

CAZ096-097-050300-
/O.CON.KHNX.WS.W.0002.000000T0000Z-170106T0000Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
1057 AM PST WED JAN 4 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY
ABOVE 7000 FEET...

* LOCATIONS...SOUTHERN SIERRA NEVADA.

* ACCUMULATIONS...SNOW ACCUMULATION OF 18 TO 24 INCHES.

* SNOW LEVELS...AROUND 8000 FEET.

* HAZARD TYPES...SNOW COVERED SECONDARY ROADS AND SLICK 
  CONDITIONS. BLOWING SNOW.

* IMPACTS...THE HEAVY SNOW WILL MAKE MANY ROADS IMPASSABLE AND 
  MAY PRODUCE WIDESPREAD POWER OUTAGES DUE TO THE WEIGHT OF THE 
  SNOW ON TREE LIMBS AND POWER LINES. STRONG WINDS WILL LEAD TO 
  BLOWING SNOW...REDUCED VISIBILITY...AND ADDITIONAL POWER 
  OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$
094 
WWUS46 KHNX 050309
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
709 PM PST WED JAN 4 2017

CAZ096-097-051200-
/O.CON.KHNX.WS.W.0002.000000T0000Z-170106T0000Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
709 PM PST WED JAN 4 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY
ABOVE 7000 FEET...

* LOCATIONS...SOUTHERN SIERRA NEVADA.

* ACCUMULATIONS...SNOW ACCUMULATION OF 18 TO 24 INCHES.

* SNOW LEVELS...AROUND 8000 FEET.

* HAZARD TYPES...SNOW COVERED SECONDARY ROADS AND SLICK 
  CONDITIONS. BLOWING SNOW.

* IMPACTS...THE HEAVY SNOW WILL MAKE MANY ROADS IMPASSABLE AND 
  MAY PRODUCE WIDESPREAD POWER OUTAGES DUE TO THE WEIGHT OF THE 
  SNOW ON TREE LIMBS AND POWER LINES. STRONG WINDS WILL LEAD TO 
  BLOWING SNOW...REDUCED VISIBILITY...AND ADDITIONAL POWER 
  OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

MOLINA
627 
WWUS46 KHNX 051136
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
336 AM PST THU JAN 5 2017

CAZ096-097-051945-
/O.CON.KHNX.WS.W.0002.000000T0000Z-170106T0000Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
336 AM PST THU JAN 5 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON ABOVE 7000 FEET...

* LOCATIONS...SOUTHERN SIERRA NEVADA.

* ACCUMULATIONS...SNOW ACCUMULATION OF 18 TO 24 INCHES.

* SNOW LEVELS...AROUND 8000 FEET.

* HAZARD TYPES...SNOW COVERED SECONDARY ROADS AND SLICK 
  CONDITIONS. BLOWING SNOW.

* IMPACTS...THE HEAVY SNOW WILL MAKE MANY ROADS IMPASSABLE. STRONG
  WINDS WILL LEAD TO BLOWING SNOW...REDUCED VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$
DUDLEY
631 
WWUS46 KHNX 051830
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1030 AM PST THU JAN 5 2017

CAZ096-097-051930-
/O.CAN.KHNX.WS.W.0002.000000T0000Z-170106T0000Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
1030 AM PST THU JAN 5 2017

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WINTER
STORM WARNING.

A FEW SCATTERED HEAVY SNOW SHOWERS MAY STILL OCCUR IN THE HIGHEST
ELEVATIONS OF TULARE COUNTY OVER THE NEXT HOUR OR SO, HOWEVER THE
MAIN SNOWFALL HAS ENDED. CONTINUE TO USE CAUTION ON ROADS IN THESE
AREAS AS THEY MAY STILL BE VERY SLIPPERY.

$$

ANDERSEN

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this winter storm warning went out at Jan 2, 3:38 AM PST, 9 hours 31 minutes earlier.

Area forecast discussion, Jan 2, 3:38 AM PST, 9 hours 31 minutes before
Area Forecast Discussion
National Weather Service San Joaquin Valley - Hanford CA
338 AM PST Mon Jan 2 2017

.SYNOPSIS...
Onshore flow across Central California will allow for slightly
above normal temperatures. A few showers are possible over the
higher elevations from Fresno county northward today. Wet weather
could return to much of the Central California Interior by the
middle of the week.

&&

.DISCUSSION...
After the passage of the New Year's weekend storms, an omega type
blocking pattern is setting up over the west coast. Yet, the
west coast will remain unsettled as the low pressure area from the
blocking pattern sits over the Pacific Northwest. The location of
the low will allow for pieces of vort max energy to ride around
the low and push through Northern California. The northern half of
Central California will lay in the trajectory of the vort max
energy with the best chances of precipitation over areas from
Fresno County northward. Orographic lift will provide the
additional support for precipitation over the higher terrain of
the Sierra Nevada. Furthermore, the passage of a cold front
through Central California overnight allowed for an increase in
surface winds, mainly over the Kern County Mountains and Deserts.
Will expect wind gust in the 20 to 30 mph range to continue
through at least mid-day this Monday.

While precipitation during the next 24 hours will remain minimal
with liquid values generally around a tenth of an inch, models
area progging the arrival of an atmospheric river on Tuesday.
Models showing high levels of confidence in the timing and
strength of the moisture surge aiming for Northern and Central
California. While models place Northern California in the path of
the highest precip-water plume, enough moisture will hit Central
California for a significant rise in precipitation values. Liquid
water values could reach a half an inch over the lower elevations
and upwards of an inch or more over the high terrain during the
event. Due to a more southerly direction of the moisture, snow
levels will rise during the atmospheric river event and approach
7000 feet toward Wednesday. Except for high elevation snow,
melting will occur from the previous event that had snow down
below 4000 feet.

Due to the nature of the blocking patten, little chance will occur
in the direction of the atmospheric river moisture plume through
Wednesday. With additional moisture surging northward, will see
similar precipitation coverage and amounts on Wednesday as models
show another surge moving through California. Models then show a
low riding over the Gulf of Alaska high and dropping toward the
Pacific Northwest by the end of the week. This low will push the
Pac NW low east and allow for a weak ridge over the west coast by
the weekend. Yet, the low probability of precipitation potential
period will be short lived as another upper low approaches the
west coast by Monday of next week. Based on the track of the upper
low, subtropical moisture could be drawn northward for another
possible significant precipitation event.

&&

.AVIATION...
Local MVFR ceilings and visibilities along with mountain obscuring
IFR conditions possible in showers from Fresno County northward.
Strong surface winds gusting 30-40 kt across the ridges of the Kern
County Mountains through 06Z Tuesday. Otherwise, expect VFR
conditions over the Central CA interior for the next 24 hours.

&&

.AIR QUALITY ISSUES...
None.

&&

.CERTAINTY...

The level of certainty for days 1 and 2 is high.
The level of certainty for days 3 through 7 is medium.

Certainty levels include low...medium...and high. Please visit
www.weather.gov/hnx/certainty.php for additional information
an/or to provide feedback.

&&

.HNX Watches/Warnings/Advisories...
NONE.

&&

public...Molina
avn/fw...JEB
synopsis...Molina

weather.gov/hanford

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 12:44 PM PSTFlash Flood WatchHNX252 days

Nearby

Winter Storm Warnings in California, 2017Every winter storm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.